# SDR AU970519

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3242 · Brake
- Part: O-Ring
- Condition: Faulty
- Location: Lt Brake
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LH BRAKE SYSTEM FLUID LOSS - SUSPECT CAUSED BY BRAKE BODY INLET FITTING `O' RING SEAL
